# SDR UALA2009082002549

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 77,895 hours, 9,410 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FRAME TENSION TIE CRACKED LT STA 1120.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT TENSION TIE.  FABRICATED & INSTALLED REPAIR PER FRR-744-0529.
